# SDR USAA2011031191023

- Difficulty date: March 2, 2011
- Submitted: March 11, 2011
- Operation: Air carrier
- Aircraft: N453UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24980
- Aircraft time: 54,040 hours, 35,826 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: Tab
- Part number: 654645520
- Part serial: BN44A
- Condition: Delaminated
- Location: Aileron
- Part time: 95,966 hours, 93,322 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - C3 - MAJOR REPAIR - DELAMINATION ON RIGHT AILERON TAB LEADING EDGE 18 INCHES OUTBOARD OF INBOARD SIDE OF TAB.  REPLACED RIGHT AILERON TAB IAW B737 AMM 27-11-21.
